Open Journal of Modelling and Simulation

Volume 3, Issue 1 (January 2015)

ISSN Print: 2327-4018   ISSN Online: 2327-4026

Google-based Impact Factor: 1  Citations  

Extension of Generalized Bernoulli Learning Models

HTML  XML Download Download as PDF (Size: 2668KB)  PP. 26-31  
DOI: 10.4236/ojmsi.2015.31003    3,339 Downloads   3,885 Views  

ABSTRACT

In this article, we study the generalized Bernoulli learning model based on the probability of success pi = ai /n where i = 1,2,...n 0<a1<a2<...<an<n and n is positive integer. This gives the previous results given by Abdulnasser and Khidr [1], Rashad [2] and EL-Desouky and Mahfouz [3] as special cases, where pi = i/n pi = i2/n2 and pi = ip/np respectively. The probability function P(Wn = k) of this model is derived, some properties of the model are obtained and the limiting distribution of the model is given.

Share and Cite:

El-Desouky, B. , Shiha, F. and Magar, A. (2015) Extension of Generalized Bernoulli Learning Models. Open Journal of Modelling and Simulation, 3, 26-31. doi: 10.4236/ojmsi.2015.31003.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.